MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, I.V. FLUID TRANSFER

ICU MEDICAL MANUFACTURING S.A. DE C.V. NRFIT ADMINISTRATION SET; SET, I.V. FLUID TRANSFER
Catalog Number 21-7624-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device alarmed with a red screen and air in the tubing was observed at the time of the alarm.Per reporter, it was then noticed that the bag was damp, and reporter clarified the air in the tubbing was from the pump and down a bit, but not into the patient.The bag was replaced but the issue recurred.Reporter stated the unit was replaced and it was then noticed there was a hole in the tubing, right next to the connector that attaches to the pump.There was patient involvement, but no patient harm was reported.
 
Additional Manufacturer Narrative
H3: two samples were received for evaluation.As received tears were observed on the housing tubing.The cut on sample one was on the top side of the tubing, the lining was observed to be clean.The tear on sample 2 was on the side of the tubing at the base of the housing solvent.The lining was observed to be clean at the center.The customer complaint was confirmed.The root cause of the issue was unknown.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
NRFIT ADMINISTRATION SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23457459
Report Number3012307300-2025-12006
Device Sequence Number9040560
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public(01)10610586044748(17)270612(10)6108349
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7624-24
Device Lot Number6108349
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown